# SDR SWAA2024042665548

- Difficulty date: March 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT 2024-195835<[01] REPLACED SUPPORT ANGLE LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 149A8103 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS 947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 149A8103 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
